# SDR DALA2019060903459

- Difficulty date: June 8, 2019
- Submitted: June 9, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL #223GF PAX CABIN.  FLOOR PANEL #223GF WAS FABRICATED, REPLACED, AND IDENTIFIED PER B-717-200 SRM 53-20-50-2R-3. (LP #1113427)
